# SDR P2EA98292

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 22 LEFT CORRODED BETWEEN BS 727 AND BS 727A, DEFECT SIZE LENGTH 3 INCH WIDTH .75 INCH.  REPAIRED STRINGER 22 LEFT BETWEEN BS 727 AND BS 727A PLUS 13 INCHS PER SRM 53-10-3 FIG 1, SHEET 7.  (M)
